# SDR UIEA2023041400367

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108875
- Condition: Unknown
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MANY EMERGENCY LIGHT TEST FAIL, EQUIPMENT #L1832, M4915, M4914, X325, X326, L5731, L5732, L5767, L5734 & L1854( 1) IAW AMM 33-51-04-902-001-001 REV 107, 33-51-04-002-009-001 REV 107 & 33-51-04-402-012-001 REV 107, REPLACED BATTERIES AND POWER SUPPLY AND PERFORMED INSTALLATION TEST, THE RESULT WAS GOOD. SN: 108875, 72047 & 49417. PN: 2013-1A & 2012-1 )
